# SDR C2XA01TY153

- Difficulty date: October 10, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850001
- Condition: Gouged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION A GOUGE WAS FOUND IN THE APU FIREWALL AFFECTING A PREVIOUS REPAIR.  MAINTENANCE REMOVED ORIGINAL REPAIR AND ACCOMPLISHED THE INSERT/DOUBLER REPAIR IAW EMBRAER GST-3315A/01 AND SRM 53-32-13. THE REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
